Felling dizzy & Lightheaded

elisabeth1968
on 6/8/16 7:53 am - toronto, Canada

Hello Friends, I am 1 year post op RNY.  Today is the first day that I have felt dizzy and lightheaded.

I take Vitamin D/once week at a high dose/multivitamin/B12 everyday.  I may have skipped a day or 2 but I take them regularly.  I have started taking the multi 2x/day for the past few week and have felt better.

 

I did some blood work 1 month ago when I had my year visit at the hospital as I also see my regular family Dr.  It seemed as if every level was ok but Vit D seemed a little low so he increased the dose to 1/week instead of every 2 weeks.

 

Has anyone felt this way?

I am starting to panic and have taken an Ativan which seemed to help.  I am so nervous about feeling this way!

 

Thank you

Lisa

 

 

Monica9811
on 6/8/16 7:59 am - Peterborough, Canada

Hi Lisa

I am no Doctor so not sure why you are feeling like that.  I take 2 Vit D every day and my multi and B12 is every other day.  Do you feel dizzy all day long or at certain times of the day?  Do you need food?  Have you taken your BP to see what it is?  How were your iron levels?

            

elisabeth1968
on 6/8/16 8:24 am - toronto, Canada

Thank you Monica for your response.  I just had a banana and feel a little better.  My BP is ok and my iron was ok at my last visit; I just started feeling like this a few days ago.

 

My dizziness comes and goes all day, I may go to my Dr. tomorrow morning and have him rule out BP.

Thank you

Lisa

Monica9811
on 6/8/16 8:40 am - Peterborough, Canada

I was going to suggest a banana as well.  Could be low blood sugar.  It wouldn't hurt to get it checked out!  Good luck.

            

elisabeth1968
on 6/8/16 8:44 am - toronto, Canada

Thank you Monica

Cheryl Denomy
on 6/8/16 9:48 am - Oshawa, Canada

Lisa,

Could be low blood sugar, could be anemia, could be mild dehydration -- could be an inner ear infection.

I get this quite frequently, and mostly it's either option 1 or 3 above, although it was the last one when I was on a trip with my husband to London and Paris and I felt dizzy, sick, or lightheaded most of the time.  Never mind that my beloved tried to kill me -- daily -- with a Sightseeing Bataan Death March (out at 8.00 a.m., back at 6.00 p.m., walking endlessly the whole time) -- he thought I was faking, I thought I was dying.

I'd get it checked out by your doctor -- they can give you pills for the whirlies, which should help considerably with the anxiety.

Good luck!

elisabeth1968
on 6/8/16 9:56 am - toronto, Canada

Thank you Cheryl for sharing; I got a chuckle out of this lol lol

I will certainly get to see my family Dr. I think it may be an infection because my head is foggy as if I have an ear infection.  Never thought of that so thank you.

 

Lisa

Leslie W.
on 6/8/16 10:43 am - Cobourg, Canada

Reactive hypoglycemia is quite common and often hits into yr 2. Ask your gp for a script for glucometer. If you have a mrd plan the strps should be covered. Check your bp if it happens when you stand. While waiting for your gp get some dex4.

    
Referral: August 2010 Orientation TWH: May 25, 2011  NP: June 8/11, f/u sleep clinic June 7, abd u/s June 14, SW: June 28/11  Nutrition Class: July 5/11, Dietician Aug 09, Psychologist Aug 25 Surgeon Sept 16th Surgery Date: Oct 11/11 HW:287, Opti wt: 260 SW: 242
My Angel is Sheri TK   
northernga1
on 6/8/16 1:13 pm - Elliot Lake, Canada
On June 8, 2016 at 5:43 PM Pacific Time, Leslie W. wrote:

Reactive hypoglycemia is quite common and often hits into yr 2. Ask your gp for a script for glucometer. If you have a mrd plan the strps should be covered. Check your bp if it happens when you stand. While waiting for your gp get some dex4.

http://www.weightlosssurgery.ca/before-after-surgery/reactiv e-hypoglycaemia-post-gastric-bypass/

http://diminishingdawnreturns.blogspot.ca/2011/04/reactive-hypoglycemia.html

 

Referral Feb 14 2014; Orientation July 30 2014; 1 on 1's Feb 17, 2015; Pre op May 27 2015; Surgery date June 16, 2015

                        

Lorraine M.
on 6/8/16 1:40 pm - Canada

 

Lisa my friend,

I am so sorry the hear about your dizziness. First don't panic. I agree with the other posters. I saw you posted early am which probably can be low blood sugar. I get it sometimes in the day and figured out that it is reactive hypoglycemia (low blood sugar because I ate some bad carbs like a cookie and then my sugar drops like a rock and I get lightheaded and dizzy.) I now carry those glucose tabs. I never bothered to do testing. Can't deal with those little *****s.

Or it could be low iron. You didn't say what your iron and ferritin bloodwork showed. 

but don't worry.

ps I sent you a text msg about next week

 

hugs

lorraine 

 

       

                
Most Active
×